# SDR R61A201708010546

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 10,398 hours, 7,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP AT 1D AND F NOT WORKING. R&R PHOTOLUMINESCENT STRIP AT 1D AND F AND INSTALLED DOUBLE DOT PLACARD IAW AMM 33-50-21. OPS CHECK GOOD.
